# SDR DALA2016101107210

- Difficulty date: October 10, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 50,738 hours, 6,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN M CHECK, THE SEAT TRACK WAS FOUND CORRODED AT MID CABIN FRAME 35, Y-2462.  REPLACED THE SEAT TRACK IAW SRM 53-11-15.
